Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Panic attacks, dizziness, derealization syndrome. Prescribed nexito plus, headaches, constricted pupils. Continue medication?

Hi Doctor, I was having panic attack and feeling like everything happening around is unreal and kindoff dizziness(to to very great extent affecting my daily activities). I consulted a psychiatrist , and he prescribed Nexito plus (5mg) for derealization syndrome . After taking tablets for 2 days(one tablet each night) iam feeling headache , heaviness in the and constricted pupils. Is Nexito Plus very harmful? Iam feeling very uncomfortable though my Panic Attacks have come down. Should i continue this medicine?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
As i can understand your problem
Tablet Naxito Plus is not very harmful. As you are facing some side effect these are some common side effect as you written and nausea vomiting fatigue sweating musckle stiffness. but contriction of pupil is not common side effect . Though you should continue the medicine . Body may get adoptation for medicine . after some time usually side effect may subsides.
Take care
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor